# SDR DALA2022070504668

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,131 hours, 40,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 MEASUREMENTS OUT OF TOLERANCE IN HOLES # 7 AND 8 AT LH ENG DRAG FITTING. (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00248: REPAIR WAS PERFORMED PER PRI 588963-14 REV 0 AND ERA 588963-14AD REV B.SECTION V. (2299715)
